We prove the lower semicontinuity of a an integral functional of the kind \int_{\Omega}L(x,u(x),Du(x))dx with respect to the convercence induced by L^1_{loc} on W^{1,1}: we suppose that L(x,u,v) has an at least linear growth with respect to v and fulfils a particular property which includes some well-known cases.

A Lower Semicontinuity Theorem for the Integral of the Calculus of Variations / Gavioli, Andrea. - In: ATTI DEL SEMINARIO MATEMATICO E FISICO DELL'UNIVERSITA' DI MODENA. - ISSN 0041-8986. - STAMPA. - 31:(1982), pp. 268-284.

A Lower Semicontinuity Theorem for the Integral of the Calculus of Variations

GAVIOLI, Andrea
1982

Abstract

We prove the lower semicontinuity of a an integral functional of the kind \int_{\Omega}L(x,u(x),Du(x))dx with respect to the convercence induced by L^1_{loc} on W^{1,1}: we suppose that L(x,u,v) has an at least linear growth with respect to v and fulfils a particular property which includes some well-known cases.
31
268
284
A Lower Semicontinuity Theorem for the Integral of the Calculus of Variations / Gavioli, Andrea. - In: ATTI DEL SEMINARIO MATEMATICO E FISICO DELL'UNIVERSITA' DI MODENA. - ISSN 0041-8986. - STAMPA. - 31:(1982), pp. 268-284.
Gavioli, Andrea
File in questo prodotto:
Non ci sono file associati a questo prodotto.
Pubblicazioni consigliate

Caricamento pubblicazioni consigliate

Licenza Creative Commons
I metadati presenti in IRIS UNIMORE sono rilasciati con licenza Creative Commons CC0 1.0 Universal, mentre i file delle pubblicazioni sono rilasciati con licenza Attribuzione 4.0 Internazionale (CC BY 4.0), salvo diversa indicazione.
In caso di violazione di copyright, contattare Supporto Iris

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11380/453707
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus ND
  • ???jsp.display-item.citation.isi??? ND
social impact